# SDR SWAA100834

- Difficulty date: February 12, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 8,132 hours, 4,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT EMERGENCY EXIT SIDEWALL LIGHT INOP AT ROW 11.  REMOVED AND REPLACED LIGHT PER MM.
